Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

here it is

Posted by crazychickuk on February 25, 2003, at 15:15:51

In reply to Re: what is the l difference between an ssri trylic ? crazychickuk, posted by daizy on February 25, 2003, at 12:55:12

3 years ago after the birth of my daughter i became mildly depressed and went to see the doc for some help as i am a single mother, i was given 35mg of effexor to take onece daily, anyways i was taken it for a few weeks felt absoultely great on it, doc decided to up my dose to 70mg a day for the second week then i went to 150mg (all within 3 weeks of starting it) anyways the first day of me starting the 150mg i went out with my freinds shopping in the city , and i came over all funny, i had to go to the hospital and docs there told me to stop taking the medicine cold turkey gave me valuim, i was all confused, drowsey, trembling anxious etc, i had experienced my first panick attack ever, i felt weird and spacey for over a year untill i went back to the doctors as i couldnt handle it anymore i was social phobic, panicky all the time, nervous, getting all sorts of weird physical symptoms etc, so i was given celexa (cipramil) 10mg to start on, i didnt find it helping me but i stuck with it for 9 weeks, i missed a few doses as i was unwell with the flu and then when i took my next dose i experienced a very high anxiety attack and the worst ever migrane ever, and was rushed into hospital and was given valuim again and was told to stop the celexa cold turkey as it made me get high blood preasure, and made me gain alot weght.
Doctor (gp) finally refered me to a cpn nurse who visited me in my home as i was unable to go out anywhere due to the social phobia (i.e feeling of fear etc) after just 2 mnths of therapy with her she told me she couldnt do nothing more for me and asked me to go back to the doctor and asked to be refered to a phsyiciatrst and she would also write a letter to the doctor (gp).
I finally seen the phsyiciatrst for an hr and she refered me for an mri and an eeg to put my mind at rest etc (a further 7 mnthss to wait), then she gave me lustral (zoloft) 50 mg to take, i took it for 2 weeks, but i was more aware of my heart racing went to the doc for a check up and my pulse was 80 at rest etc and he told me to stop taken them, went back to phsyiciatrst and she discharged me (?????) went back to the doctor and he gave me prothiaden took it for 3 weeks and it just made me dopey, drunk etc. stopped it.
Went a further 2 mnths without taken anything and i had a complete relapse, i lost my temper big time, i am experiencing severe, hot flushes, unreal feeling, severe anxiety, disturbing visions, memory block, hard to concentrate, finding it difficult to understand, dificult to read things, and the worst thing is a full foggy head, i went back to the doctors again and she put me on trazodone and it has the exact same affect as what the prothiaden did, i stopped it within 4 days of being on it. she also refered me to the cpn again for therapy ?? and havent offered me any further medication..
I have done so much research but i dont understand it, says that to little serotonin causes anxiety depression etc, and an ssri is no good as it only blocks the serotonin, and i may not have enough of serotonin to block, i am so confused i dont know what to do, the waiting list to see another phsyiciatrist is something like 6 mnths here in the uk and the doctor dont know what else to suggest, i am so fed up and am getting disturbing visions, and feelings that my mental ability is just going down, (ie phsyicosis maybe) and i need help so desperatly


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crazychickuk thread:202869
URL: http://www.dr-bob.org/babble/20030224/msgs/203750.html